Extensions of the Graham-Leeb-Rothschild theorem.

Bernd Voigt

Journal für die reine und angewandte Mathematik (1985)

  • Volume: 358, page 209-220
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Voigt, Bernd. "Extensions of the Graham-Leeb-Rothschild theorem.." Journal für die reine und angewandte Mathematik 358 (1985): 209-220. <http://eudml.org/doc/152731>.

@article{Voigt1985,
author = {Voigt, Bernd},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {metric space; Baire sets; Graham-Leeb-Rothschild partition theorem; finite vector spaces},
pages = {209-220},
title = {Extensions of the Graham-Leeb-Rothschild theorem.},
url = {http://eudml.org/doc/152731},
volume = {358},
year = {1985},
}

TY - JOUR
AU - Voigt, Bernd
TI - Extensions of the Graham-Leeb-Rothschild theorem.
JO - Journal für die reine und angewandte Mathematik
PY - 1985
VL - 358
SP - 209
EP - 220
KW - metric space; Baire sets; Graham-Leeb-Rothschild partition theorem; finite vector spaces
UR - http://eudml.org/doc/152731
ER -

NotesEmbed ?

top

You must be logged in to post comments.